Error Estimates in the Approximation of Optimization Problems Governed by Non-Linear Operators

Liu, W.B. and Tiba, C. (2001) Error Estimates in the Approximation of Optimization Problems Governed by Non-Linear Operators. Numerical Functional Analysis and Optimization, 22 (7-8). pp. 953-972. ISSN 0163-0563. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://10.1081/NFA-100108317
Item Type: Article
Subjects: H Social Sciences > HA Statistics > HA33 Management Science
Divisions: Faculties > Social Sciences > Kent Business School
Depositing User: Steve Wenbin Liu
Date Deposited: 03 Sep 2008 14:22
Last Modified: 14 Jan 2010 14:31
Resource URI: http://kar.kent.ac.uk/id/eprint/8514 (The current URI for this page, for reference purposes)
  • Depositors only (login required):